Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A stronger metric for closed operators in Hilbert space
HTML articles powered by AMS MathViewer

by William E. Kaufman PDF
Proc. Amer. Math. Soc. 90 (1984), 83-87 Request permission

Abstract:

There is available, for the closed and densely-defined operators in a Hilbert space, a metric which is stronger than the gap metric while sharing many of its properties. On the bounded operators it is equivalent to the metric generated by the usual operator-norm.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A30, 47D99
  • Retrieve articles in all journals with MSC: 47A30, 47D99
Additional Information
  • © Copyright 1984 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 90 (1984), 83-87
  • MSC: Primary 47A30; Secondary 47D99
  • DOI: https://doi.org/10.1090/S0002-9939-1984-0722420-9
  • MathSciNet review: 722420